Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 19, Number 1

Unstable blowups
Jacopo Stoppa.
J. Algebraic Geom. 19 (2010), 1-17
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551756
Root numbers, Selmer groups, and non-commutative Iwasawa theory
John Coates, Takako Fukaya, Kazuya Kato and Ramdorai Sujatha.
J. Algebraic Geom. 19 (2010), 19-97
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551757
Some intersection numbers of divisors on toroidal compactifications of $\mathcal{A}_{g}$
C. Erdenberger, S. Grushevsky and K. Hulek.
J. Algebraic Geom. 19 (2010), 99-132
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551758
On the geometry of the moduli space of spin curves
Katharina Ludwig.
J. Algebraic Geom. 19 (2010), 133-171
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551759
Milnor $K$-theory of local rings with finite residue fields
Moritz Kerz.
J. Algebraic Geom. 19 (2010), 173-191
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551760
Addendum to “Semistable reduction of $G$-bundles on curves”
Jochen Heinloth.
J. Algebraic Geom. 19 (2010), 193-197
Abstract, references and article information
Full-text PDF
MathSciNet review: 2551761
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website